# SDR CA960502030

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 369D2172313
- Condition: Loose Bearing
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPHERICAL BEARING ON ONE END WAS FOUND HALF WAY OUT OF PITCH LINK.
